# SDR YENA2024072201018

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 05909
- Aircraft time: 39,448 hours, 12,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1668, PUJ-JFK. 'DURING DESCENT THROUGH 4000 : SLIGHT ODOR NOTICED IN FLT DECK . ODOR NOTICED LATER IN FWD CABIN. ODOR CLEANED AFTER 5 MINUTES * NOTE * ENG #1 HP BLD OPEN, ENG # 2 HP BLD VALVE CLSD; REF LP 4068219, ITEM 1 (REF INFO NOTICE 2017-T015K. ODOR EVENT IS CONSIDER TO BE A TRANSIENT EVENT. PERFORMED LEVEL B DECON IAW TSM 05-50-00-810-831A. REF SMMS 36-10-00 & 21-00-00. NO ODOR PRESENT.), ODOR EVENT CONSIDERED TRANSIENT EVENT. LEVEL B DECON ACCOMPLISHED. RECIRCULATION FILTERS REPLACED. NO ODOR PRESENT. NO DEFECTS NOTED. A/V OK FOR SVC.'
